Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What is the cause and treatment for fatigue and weakness in one having b12 deficiency ?

Hi I have a b12 level of 240 but feel exshausted achey and weak would you recommend treatment?
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
Hello. welcome to HCM

your Vitamin B12 levels are within the normal range. If the reason for testing the same were exhaustion, fatigue or other symptoms of anemia, then you need to get the iron profile and folate levels also. It is important that a balance of B12 and folate with each other as well as iron stores be mantained in body for proper hemoglobin mantainence. so you need to get the following tests also:

1. Serum Iron

2. Ferritin

3. Folate.

4. Complete hemogram

If all these along with other RBC indices are normal, you can rule out anemia and do not need treatment for the same. As a second step, multivitamins supplements and if required course of active Vitamin D and calcium can be taken after consulting general practitioner.

take care.

Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor